Urmăriți
Filomena Di Tommaso
Filomena Di Tommaso
Dipartimento di Matematica e Informatica, Università della Calabria
Adresă de e-mail confirmată pe mat.unical.it - Pagina de pornire
Titlu
Citat de
Citat de
Anul
On the approximation order of triangular Shepard interpolation
F Dell’Accio, F Di Tommaso, K Hormann
IMA Journal of Numerical Analysis 36 (1), 359-379, 2016
502016
Scattered data interpolation by Shepard’s like methods: classical results and recent advances
F Dell'Accio, F Di Tommaso
Dolomites Research Notes on Approximation 9 (Special_Issue), 2016
352016
On the bivariate Shepard–Lidstone operators
R Caira, F Dell’Accio, F Di Tommaso
Journal of Computational and Applied Mathematics 236 (7), 1691-1707, 2012
282012
Fast computation of triangular Shepard interpolants
R Cavoretto, A De Rossi, F Dell’Accio, F Di Tommaso
Journal of Computational and Applied Mathematics 354, 457-470, 2019
262019
Complementary Lidstone interpolation on scattered data sets
FA Costabile, F Dell’Accio, F Di Tommaso
Numerical Algorithms 64 (1), 157-180, 2013
252013
Complete Hermite-Birkhoff interpolation on scattered data by combined Shepard operators
FDT Francesco Dell'Accio
Journal of Computational and Applied Mathematics 300, 192-206, 2016
222016
Enhancing the approximation order of local Shepard operators by Hermite polynomials
FA Costabile, F Dell’Accio, F Di Tommaso
Computers & Mathematics with Applications 64 (11), 3641-3655, 2012
212012
On the hexagonal Shepard method
F Dell'Accio, F Di Tommaso
Applied Numerical Mathematics 150, 51-64, 2020
202020
Increasing the approximation order of the triangular Shepard method
F Dell'Accio, F Di Tommaso, O Nouisser, B Zerroudi
Applied Numerical Mathematics 126, 78-91, 2018
132018
An efficient trivariate algorithm for tetrahedral Shepard interpolation
R Cavoretto, A De Rossi, F Dell’Accio, F Di Tommaso
Journal of Scientific Computing 82 (3), 1-15, 2020
112020
Rate of convergence of multinode Shepard operators
F Dell'Accio, F Di Tommaso
Dolomites Research Notes on Approximation 12 (1), 2019
112019
Generalizations of the constrained mock-Chebyshev least squares in two variables: Tensor product vs total degree polynomial interpolation
F Dell’Accio, F Di Tommaso, F Nudo
Applied Mathematics Letters 125, 107732, 2022
82022
Reconstruction of a function from Hermite–Birkhoff data
F Dell’Accio, F Di Tommaso, K Hormann
Applied Mathematics and Computation 318, 51-69, 2018
82018
On the numerical computation of bivariate Lagrange polynomials
F Dell’Accio, F Di Tommaso, N Siar
Applied Mathematics Letters 112, 106845, 2021
72021
Solving Poisson equation with Dirichlet conditions through multinode Shepard operators
F Dell'Accio, F Di Tommaso, O Nouisser, N Siar
Computers & Mathematics with Applications 98, 254-260, 2021
62021
Fast and accurate scattered Hermite interpolation by triangular Shepard operators
F Dell’Accio, F Di Tommaso, O Nouisser, B Zerroudi
Journal of Computational and Applied Mathematics 382, 113092, 2021
62021
On the extension of the Shepard–Bernoulli operators to higher dimensions
F Dell’Accio, F Di Tommaso
Mathematics of Computation, 2010
62010
Numerical differentiation on scattered data through multivariate polynomial interpolation
F Dell’Accio, F Di Tommaso, N Siar, M Vianello
BIT Numerical Mathematics 62 (3), 773-801, 2022
52022
Bivariate Shepard–Bernoulli operators
F Dell’Accio, F Di Tommaso
Mathematics and Computers in Simulation 141, 65-82, 2017
52017
Rational Hermite interpolation on six-tuples and scattered data
F Dell’Accio, F Di Tommaso, O Nouisser, N Siar
Applied Mathematics and Computation 386, 125452, 2020
42020
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20